# SDR SWAA2022050300892

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737
- Aircraft serial: 36892
- Aircraft time: 31,690 hours, 14,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY EXIT EXTERIOR LIGHT INOP / [01] RELAMPED PER 33-51-04
